# SDR CA090128003

- Difficulty date: January 23, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Piper PA-31T2
- Aircraft time: 18,875 hours
- Engine: Pwa PT6A135
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: XA1AK
- Condition: Punctured
- Location: Mlg Tire
- Part time: 85 hours
- Component: Tire
- Component part number: 0763561
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIRE WAS REPORTED FLAT UPON PRE-FLIGHT INSPECTION.  TIRE AND TUBE WERE INSPECTED AND THE TUBE REVEALED A PUNCTURE, CAUSING THE DEFLATION.
